# SDR USAA950727

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 4 INCHES BY 1 INCH OF CORROSION BS 987.0 BL 40 LT T-CAP SECTION OF FLOORBEAM.  FABRICATED NEW T-CAP, STRAP AND REPAIR ANGLES AND INSTALLED SAME.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
